# SDR USAA20101104SB184

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 3234 · Landing Gear Selector
- Part: Circuit Breaker
- Condition: Tripped
- Location: Flight Deck P6 P
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DCA - AFTER TAKEOFF, CREW WAS UNABLE TO RETRACT THE LANDING GEAR AS THE LANDING GEAR HANDLE WOULD NOT RAISE.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD AT DCA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR LATCH AND PRESSURE WARNING CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER AND PERFORMED LANDING GEAR LEVER LOCK SYSTEM CHECK PER TSM 32-31-21.  OPERATIONAL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
